# SDR V0XD20160218036

- Difficulty date: February 18, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO VERTICAL STAB LT DRAG ANGLES CRACKED AT REAR DATUM 67.5%.  CUT OUT CRACKED AREAS ON FWD & AFT DRAG ANGLES.  FABRICATED FILLERS, DOUBLERS & INSTALLED IAW REO 670-51-00-095 REV A DATED 17 FEB 2016.  FWD DRAG ANGLE, PN AV670-21186-XXX, AFT DRAG PN AV670-21186-007.
